# SDR UHLA2012031300095

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 8,108 hours, 6,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIP ON PHOTO FLOOR LIGHT LOOSE UNDER FWD WARDROBE.  RE-SECURED PHOTO ILLUMINESCENT STRIP ON FLOOR IAW EMB 170 MM 33-50-21.
